Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 4, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 16, 2014, 11:07 PM CDT for Waushara County, Wisconsin. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2014, 11:07 PM CDT (04:07 UTC)
- Expired
- Jun 17, 2014, 12:00 AM CDT
- In force
- 53 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Waushara County, WI
The radar
The Green Bay radar (KGRB), 113 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2426 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
769
WUUS53 KGRB 170407
SVRGRB
WIC137-170500-
/O.NEW.KGRB.SV.W.0004.140617T0407Z-140617T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1107 PM CDT MON JUN 16 2014
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WAUSHARA COUNTY IN CENTRAL WISCONSIN...
* UNTIL MIDNIGHT CDT
* AT 1104 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ADAMS...AND
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WAUTOMA AROUND 1130 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE COLOMA...HANCOCK...RICHFORD...
DAKOTA...SILVER LAKE...WILD ROSE...MOUNT MORRIS...PINE RIVER...
SAXEVILLE AND POY SIPPI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4398 8959 4398 8960 4424 8961 4424 8901
4398 8896
TIME...MOT...LOC 0407Z 245DEG 47KT 4397 8970
HAIL...<.75IN
WIND...60MPH
$$
ECKBERG4 follow-up statements
024
WWUS53 KGRB 170416
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1116 PM CDT MON JUN 16 2014
WIC137-170500-
/O.CON.KGRB.SV.W.0004.000000T0000Z-140617T0500Z/
WAUSHARA WI-
1116 PM CDT MON JUN 16 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAUSHARA
COUNTY UNTIL MIDNIGHT CDT...
AT 1114 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
WESTFIELD...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WAUTOMA AROUND 1130 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE RICHFORD...DAKOTA...SILVER
LAKE...WILD ROSE...MOUNT MORRIS...SAXEVILLE...PINE RIVER AND POY
SIPPI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4398 8959 4398 8960 4424 8961 4424 8901
4398 8896
TIME...MOT...LOC 0416Z 244DEG 43KT 4402 8953
HAIL...<.75IN
WIND...60MPH
$$
ECKBERG314
WWUS53 KGRB 170428
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1128 PM CDT MON JUN 16 2014
WIC137-170500-
/O.CON.KGRB.SV.W.0004.000000T0000Z-140617T0500Z/
WAUSHARA WI-
1128 PM CDT MON JUN 16 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAUSHARA
COUNTY UNTIL MIDNIGHT CDT...
AT 1123 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
WAUTOMA...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WAUSHARA
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...SILVER LAKE...WILD
ROSE...MOUNT MORRIS...PINE RIVER...SAXEVILLE AND POY SIPPI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4398 8954 4405 8959 4424 8961 4424 8901
4398 8896
TIME...MOT...LOC 0428Z 244DEG 43KT 4407 8935
HAIL...<.75IN
WIND...60MPH
$$
ECKBERG353
WWUS53 KGRB 170438
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1138 PM CDT MON JUN 16 2014
WIC137-170500-
/O.CON.KGRB.SV.W.0004.000000T0000Z-140617T0500Z/
WAUSHARA WI-
1138 PM CDT MON JUN 16 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAUSHARA
COUNTY UNTIL MIDNIGHT CDT...
AT 1133 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PLAINFIELD TO WAUTOMA TO PRINCETON...AND MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
REDGRANITE...WILD ROSE...SPRING LAKE...MOUNT MORRIS...LOHRVILLE...
SAXEVILLE...PINE RIVER...AURORAVILLE AND POY SIPPI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4398 8944 4409 8956 4412 8960 4424 8961
4424 8901 4398 8896
TIME...MOT...LOC 0437Z 244DEG 42KT 4429 8943 4414 8927
4387 8915
HAIL...<.75IN
WIND...60MPH
$$
ECKBERG417
WWUS53 KGRB 170454
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1154 PM CDT MON JUN 16 2014
WIC137-170503-
/O.EXP.KGRB.SV.W.0004.000000T0000Z-140617T0500Z/
WAUSHARA WI-
1154 PM CDT MON JUN 16 2014
...THE SEVERE THUNDERSTORM WARNING FOR WAUSHARA COUNTY WILL EXPIRE AT
MIDNIGHT CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS 50 MPH AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS ACROSS EASTERN WAUSHARA COUNTY.
LAT...LON 4398 8944 4409 8956 4412 8960 4424 8961
4424 8901 4398 8896
TIME...MOT...LOC 0453Z 244DEG 42KT 4365 8875 4349 8861
4321 8853
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 8:23 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 16, 8:23 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 823 PM CDT MON JUN 16 2014 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND TUESDAY ISSUED AT 348 PM CDT MON JUN 16 2014 SURFACE HIGH PRESSURE AND A WEAK UPPER LEVEL RIDGE SHOULD KEEP THE AREA DRY THROUGH THE EVENING. THE MAIN FORECAST CHALLENGE CENTERS AROUND CONVECTION LATER TONIGHT INTO TUESDAY MORNING. THE REMAINDER OF THE CONVECTION THAT WAS IN EASTERN NEBRASKA EARLIER TODAY WAS MERGING WITH ANOTHER AREA OF THUNDERSTORMS THAT MOVED OUT OF SOUTHEAST SOUTH DAKOTA. MODELS SHOWED AN UPPER LEVEL SHORT WAVE PASSING THROUGH WISCONSIN TONIGHT AND A WARM FRONT SOUTH OF THE WISCONSIN/ILLINOIS BORDER WILL PUSH NORTH. THE ENTIRE FORECAST AREA SHOULD SEE SOME RAINFALL AS THE SHORT WAVE PASSES...BUT SEVERE POTENTIAL AND THE LOCATION OF THE MAX QPF REMAINS IN QUESTION. HAVE OPTED TO GO WITH THE HIGHEST QPF ACROSS CENTRAL AND EAST CENTRAL WISCONSIN AS CORFIDI VECTORS WOULD HAVE THE STORMS TO OUR WEST MOVING EAST-SOUTHEAST DURING THE NIGHT...AND THAT IS A KIND OF A COMPROMISE BETWEEN 12Z GFS AND 12Z ECMWF LOCATIONS. MAX 6-HOUR MODEL QPF TOTALS WERE MAINLY IN THE 1 TO 2 INCH RANGE...SO FLOODING IS A POSSIBILITY. THE AIR MASS WILL BECOME INCREASINGLY UNSTABLE TONIGHT AS MID LEVEL LAPSE RATES CONTINUE TO INCREASE. 850MB JET WAS FORECAST TO BE INTO WESTERN WISCONSIN AT 06Z AND SOUTHERN WISCONSIN AT 12Z. SPC HAS A SLIGHT RISK FOR SEVERE STORMS COVERING THE SOUTHERN 2/3RDS OF THE FORECAST AREA WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. TORNADOES CANNOT BE RULED OUT. DID NOT ISSUE BEACH HAZARD STATEMENT FOR TUESDAY DUE TO SHOWERS AND STORMS INTO AT LEAST EARLY MORNING AND COLD WATER TEMPERATURES. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY ISSUED AT 348 PM CDT MON JUN 16 2014 MAIN FOCUS IN THE EXTENDED FCST TO BE THE LOCATION OF A QUASI- STNRY BOUNDARY DRAPED ACROSS WI AND THE MOVEMENT OF A CLOSED UPR LOW ACROSS THE NRN TIER OF STATES NEAR THE CANADIAN BORDER. EXPECT TO SEE SEVERAL ROUNDS OF PREDOMINANTLY NOCTURNAL TSTM CLUSTERS DEVELOP TO OUR WEST AND ROLL EITHER EAST OR E-SE ACROSS WI... GENERATING A THREAT FOR SEVERE WEATHER AND LOCALLY HEAVY RAIN TOTALS. THIS THREAT OF TSTMS MAY CARRY ON THRU THE UPCOMING WEEKEND UNTIL THE WEAKENING UPR LOW FINALLY CLEARS THE REGION. TEMPS WL BE A PROBLEM DEPENDING ON PCPN/CLOUD TRENDS...BUT EXPECT READINGS TO GENERALLY BE AT OR ABOVE NORMAL THRU THE WEEKEND. QUASI-STNRY FNT IS FCST TO RESIDE ACROSS S-CNTRL WI AND BE THE MAIN FOCAL POINT FOR ADDITIONAL SHWRS AND TSTMS TUE NGT. AN INCREASING SW LOW-LEVEL JET OF 40-50 KTS WL CONT TO BRING DEEP GULF MOISTURE NWD TOWARD THE GREAT LAKES WITH PW VALUES APPROACHING 200 PERCENT OF NORMAL. ANTICIPATE ANOTHER MESOSCALE CONVECTIVE COMPLEX TO DEVELOP TO OUR WEST AND MOVE EAST ACROSS WI DURING THE OVRNGT HOURS. THERE WL BE AN INHERITED DOUBT AS TO WHERE THE FRONTAL BOUNDARY WL BE SITUATED...BUT SEVERE STORMS WITH LARGE HAIL/DAMAGING WINDS/TORRENTIAL DOWNPOURS ARE A POSSIBILITY OVER NE WI. WL CONT TO HIGHLIGHT THIS POTENTIAL IN THE HWO. THIS LATEST COMPLEX OF STORMS TO EXIT THE AREA WED MORNING...WHILE THE QUASI-STNRY FNT WL LIKELY GET SHOVED SOUTH INTO SRN WI BY THE OVRNGT CONVECTION. THE GULF REMAINS WIDE OPEN...THUS A PERSISTENT MOISTURE FEED WL BE AVAILABLE TOWARD THE GREAT LAKES. THE ATMOSPHERE ALONG AND SOUTH OF THE FNT TO REMAIN VERY UNSTABLE WITH CAPES > 3K J/KG...LI'S AROUND -10 AND STEEP MID-LEVEL LAPSE RATES. ANTICIPATE ANOTHER ROUND OF TSTMS TO DEVELOP IN THE VICINITY OF THE FNT...THEREFORE SRN SECTIONS OF THE FCST AREA WL HAVE THE HIGHEST POPS. MAX TEMPS WL COOL A BIT WITH MORE OF AN EASTERLY WIND AS READINGS REACH NEAR 80 DEGS NORTH...UPR 70S TO LWR 80S SOUTH WITH COOLER READINGS LAKESIDE. THIS FRONTAL BOUNDARY IS PROGGED TO REMAIN DOGGEDLY STUCK ACROSS SRN/SW SECTIONS OF WI WED NGT INTO THU WHICH WL BRING MORE SHWRS/ TSTMS INTO THE FCST AREA. HIGHEST POPS TO REMAIN PRIMARILY OVER CNTRL WI CLOSER TO THE NW-SE ORIENTATED BOUNDARY. TOO EARLY TO DETERMINE SEVERE POTENTIAL JUST YET...HOWEVER LOCALLY HEAVY RAINFALL IS A DISTINCTIVE POSSIBILITY AND MAY LEAD TO FLOODING ISSUES DEPENDING ON WHERE HEAVIER RAINS FELL EARLIER IN THE WEEK. WHILE THE QUASI-STNRY FNT CONTS TO MEANDER OVER WI THRU FRI... ATTENTION TURNS TOWARD THE NRN PLAINS WHERE A CLOSED UPR LOW TO BE SITUATED. NE WI WL HAVE A CONTINUOUS PCPN CHC UNTIL THE FNT GETS PUSHED SOUTH AND THIS UPR LOW CLEARS THE REGION. UNFORTUNATELY... THERE REMAINS SOME MDL DISAGREEMENT AS TO THE MOVEMENT OF THIS UPR LOW. LATEST MDL TRENDS ARE FOR THIS UPR LOW TO WEAKEN INTO AN UPR TROF AND SWING THRU WI ON SUNDAY. IT MAY TAKE UNTIL SUNDAY NGT FOR THIS ENTIRE SYSTEM TO CLEAR OUT OF WI. BOTTOM LINE IS THAT NE WI WL SEE AN UNSETTLED WEATHER PATTERN FOR THE REST OF THE WEEK WITH SEVERAL CHCS OF SEEING SEVERE TSTMS. IT WL NOT RAIN ALL THE TIME AND THERE WL BE SEVERAL DRY STRETCHES IN BETWEEN THE STORMS. HOWEVER...DUE TO THE ABUNDANCE OF GULF MOISTURE PRESENT...SOME OF THE TSTMS WL BECOME PROLIFIC RAIN PRODUCES AND MAY LEAD TO FLASH FLOODING. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 822 PM CDT MON JUN 16 2014 AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS THE AREA TONIGHT. THE THUNDERSTORMS COULD PRODUCE STRONG SURFACE WIND GUSTS MAINLY SOUTH OF A WAUSAU TO GREEN BAY LINE. THE STORMS WILL EXIT THE REGION EARLY TUESDAY WITH VFR CONDITIONS IN MOST PLACES BY AFTERNOON. && .HYDROLOGY... ISSUED AT 348 PM CDT MON JUN 16 2014 THE COMBINATION OF ABUNDANT GULF MOISTURE AND A WAVERING FRONTAL BOUNDARY...WL LEAD TO SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ACROSS NE WI THIS WEEK. THERE IS A POTENTIAL OF 3 TO 5 INCHES OF RAINFALL TO OCCUR THROUGH FRIDAY NGT WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE MAIN QUESTION IS WHETHER THE HEAVY RAINS WILL FALL OVER THE SAME LOCATIONS OR SHIFT NORTH OR SOUTH. IF IT BECOMES APPARENT THAT CERTAIN LOCATIONS WILL BE HIT OVER AND OVER...A FLASH FLOOD WATCH MAY BECOME NECESSARY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MG LONG TERM......KALLAS AVIATION.......RDM HYDROLOGY......KALLAS
Hazardous weather outlook, Jun 16, 10:45 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1045 PM CDT MON JUN 16 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-180345- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1045 PM CDT MON JUN 16 2014 ...SEVERAL ROUNDS OF THUNDERSTORMS DURING THE NEXT FEW DAYS WILL POSE A RISK OF SEVERE WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND FLASH FLOODING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS MAINLY SOUTH OF HIGHWAY 10. THUNDERSTORMS WILL MOVE ACROSS THE ENTIRE AREA OVERNIGHT. SOME MAY PRODUCE VERY HEAVY RAIN AND WIND GUSTS OVER 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY ANOTHER ROUND OF STORMS IS POSSIBLE LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. SOME OF THESE STORMS HAVE THE POTENTIAL OF BECOMING SEVERE WITH DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL. THE SAME GENERAL WEATHER PATTERN WILL REMAIN IN PLACE INTO THE UPCOMING WEEKEND. WHILE IT IS TOO EARLY TO DETERMINE THE SEVERE THREAT...HEAVY RAINS ARE LIKELY WITH THE STORMS. THE RISK OF FLASH FLOODING WILL INCREASE OVER TIME...ESPECIALLY IF SUBSEQUENT ROUNDS OF STORMS REPEATEDLY DUMP HEAVY RAINS ON THE SAME LOCATION. DUE TO THE VOLATILE WEATHER POSSIBLE THIS WEEK...BE SURE TO CLOSELY MONITOR LATER WEATHER FORECASTS FOR UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. LMZ521-522-541>543-180345- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1045 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT AREAS OF FOG COULD POSE A HAZARD TO BOATERS ON THE LAKE AND NORTHERN BAY TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED LATE TONIGHT...AND WILL POSE AN ADDITIONAL HAZARD TO BOATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THUNDERSTORMS AND DENSE FOG WILL POSE A HAZARD TO BOATERS AT TIMES THROUGH MUCH OF THE WORK WEEK.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 12:04 AM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc | 41 min |
| Jun 17, 12:31 AM CDT | Wind Advisory | GRB | Forest, Langlade, Lincoln, Marathon, Oneida, Portage and 1 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.